# SDR M3HA97071

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4208G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 086
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pax Door
- Condition: Not Closed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

HNL - FLT 208 - SHORTLY AFTER TAKEOFF, THE FLIGHT ATTENDANT ADVISED MAIN CABIN DOOR DID NOT APPEAR LOCKED IN FLIGHT.  RETURN BACK TO HONOLULU, VISUALLY CHECKED DOOR LOCKING INDICATOR FOUND SUN LIGHT COMING THROUGH OUTSIDE SIGHT GLASS.  PILOT ADVISED THAT THERE WERE NO WARNING IN COCKPIT.  NO DEFECT FOUND OPERATION CHECK OF DOOR AND SYSTEM GOOD.  (M)
